# SDR ASAA2018012323278

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,365 hours, 11,603 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GX44
- Condition: Failed
- Location: E&E Bay
- Part time: 42,530 hours, 12,831 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CAPTS FLT DIR FLAG IN VIEW. GROUNDED - YES. REMOVED AND REPLACED FCCA PER AMM 22-11-33. PERFORMED DFCS TEST GROUP 35 PER AMM 22-11-33 AND DFCS GROUP 49 PER AMM 22-11-00. ALL TESTS PASS, PERFORMED HGS OPS TEST PER HGS 4000 SMM 34-36-00 ALL TESTS PASS.
